# SDR RAIA950826

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 972
- Engine: Garrtt TPE33112UA
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sensing Line
- Part number: 9AA1108118
- Condition: Leaking
- Location: Lt Eng
- Part time: 8,241 hours
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

LAX - FLT NR 4763 - LEFT ENGINE OIL PRESSURE ERRATIC.  MAINTENANCE REPLACED LEFT ENGINE NEGATIVE TORQUE SENSING OIL LINE.  GROUND RUNS REVEALED NORMAL OPERATION AND LEAK CHECK GOOD.  (M)
